Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lempert mappings and symplectic forms
HTML articles powered by AMS MathViewer

by Zoltan Balogh and Christoph Leuenberger PDF
Proc. Amer. Math. Soc. 125 (1997), 3289-3292 Request permission

Abstract:

We use Lempert’s version of Riemann mapping to construct non-equivalent symplectic forms on an ellipsoid in $\textbf {C}^n$.
References
  • B. Aebischer, M. Borer, M. Kälin, Ch. Leuenberger, and H. M. Reimann, Symplectic geometry, Progress in Mathematics, vol. 124, Birkhäuser Verlag, Basel, 1994. An introduction based on the seminar in Bern, 1992. MR 1296462, DOI 10.1007/978-3-0348-7512-7
  • Y. Eliashberg, M. Gromov, Convex Symplectic Manifolds, Proceedings of Symposia in Pure Mathematics, 52 (1991), pp. 135-161.
  • László Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), no. 4, 427–474 (French, with English summary). MR 660145
  • D. McDuff, D. Salamon, Introduction to Symplectic Topology, Oxford Mathematical Monographs (1995).
  • Stephen Semmes, A generalization of Riemann mappings and geometric structures on a space of domains in $\textbf {C}^n$, Mem. Amer. Math. Soc. 98 (1992), no. 472, vi+98. MR 1113614, DOI 10.1090/memo/0472
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F05, 53C15
  • Retrieve articles in all journals with MSC (1991): 32F05, 53C15
Additional Information
  • Zoltan Balogh
  • Affiliation: Mathematics Institute, University of Berne, Sidlerstrasse 5, 3012 Berne, Switzerland
  • Email: zoltan@math-stat.unibe.ch
  • Christoph Leuenberger
  • Affiliation: Mathematics Institute, University of Berne, Sidlerstrasse 5, 3012 Berne, Switzerland
  • Email: leuenb@math-stat.unibe.ch
  • Received by editor(s): May 20, 1996
  • Communicated by: Eric Bedford
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 3289-3292
  • MSC (1991): Primary 32F05; Secondary 53C15
  • DOI: https://doi.org/10.1090/S0002-9939-97-03990-7
  • MathSciNet review: 1416075